Alert archive / Texas / Freeze Warnings in 2011
Freeze Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this freeze warning at Nov 27, 2011, 2:18 PM CST for Brooks County, Jim Hogg County, Kenedy County, Texas. It took effect at Nov 28, 2011, 1:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2011, 2:18 PM CST (20:18 UTC)
- In effect from
- Nov 28, 2011, 1:00 AM CST
- Expired
- Nov 28, 2011, 8:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Jim Hogg County, TX, Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 110 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -107 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
801 WWUS74 KBRO 272018 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 218 PM CST SUN NOV 27 2011 ...STRONG WINDS ALONG THE COAST TODAY...FREEZING TEMPERATURES ACROSS THE NORTHERN COUNTIES TONIGHT... .A TIGHT PRESSURE GRADIENT REMAINS IN PLACE AND WILL CONTINUE TO PRODUCE STRONG NORTH NORTHWEST WINDS ALONG THE COAST FOR THE REST OF THE AFTERNOON. DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO PLUMMET TONIGHT...AND SOME AREAS OVER THE BRUSH COUNTRY AND KENEDY COUNTY WILL SEE OVERNIGHT TEMPERATURES AT OR BELOW THE FREEZING MARK FOR SEVERAL HOURS. AREAS OF ZAPATA...NORTHERN STARR ND NORTHERN HIDALGO COUNTIES MAY ALSO SEE FREEZING TEMPERATURES FRO AN HOUR RIGHT AROUND SUNRISE TOMORROW. TXZ248-272130- /O.CAN.KBRO.FZ.A.0007.111128T0600Z-111128T1400Z/ ZAPATA- INCLUDING THE CITY OF...ZAPATA 218 PM CST SUN NOV 27 2011 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE FREEZE WATCH FOR ZAPATA COUNTY. TEMPERATURES ARE NOT EXPECTED TO FALL BELOW 32 DEGREES FOR MORE THAN AN HOUR ACROSS ZAPATA COUNTY. THUS THIS PORTION OF THE FREEZE WATCH IS CANCELLED. $$ TXZ251-280300- /O.UPG.KBRO.FZ.A.0007.111128T0600Z-111128T1400Z/ /O.NEW.KBRO.FZ.W.0008.111128T0700Z-111128T1400Z/ /O.CON.KBRO.WI.Y.0032.000000T0000Z-111127T2100Z/ KENEDY- INCLUDING THE CITY OF...SARITA 218 PM CST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY FOR KENEDY COUNTY. A WIND ADVISORY REMAINS IN EFFECT THROUGH SUNSET. THE FREEZE WATCH IS NO LONGER IN EFFECT. * WINDS...GUSTY NORTH NORTHWEST WINDS OF 30 TO 40 MPH WILL DIMINISH THROUGH THE EVENING. * IMPACT...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. * TEMPERATURES...WILL DECREASE TO 32 DEGREES OR BELOW FOR 2 TO 4HOURS FROM AROUND 3 AM TO 7 AM EARLY MONDAY MORNING. MINIMUM TEMPERATURES WILL DECREASE TO BETWEEN 30 AND 32 DEGREES WITH SOME OPEN RANGE LAND POSSIBLY RECORDING TEMPERATURES BELOW 30 DEGREES JUST BEFORE SUNRISE MONDAY. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TXZ249-250-280300- /O.UPG.KBRO.FZ.A.0007.111128T0600Z-111128T1400Z/ /O.NEW.KBRO.FZ.W.0008.111128T0700Z-111128T1400Z/ JIM HOGG-BROOKS- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS 218 PM CST SUN NOV 27 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE WARNING FOR JIM HOGG AND BROOKS COUNTIES...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ TXZ256-257-272130- /O.CON.KBRO.WI.Y.0032.000000T0000Z-111127T2100Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 218 PM CST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...GUSTY NORTH NORTHWEST WINDS 30 TO 40 MPH THEN DIMINISHING THROUGH THE EVENING. * TIMING...NOW THROUGH SUNSET. * IMPACT...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
2 follow-up statements
667 WWUS74 KBRO 280420 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1020 PM CST SUN NOV 27 2011 ...FREEZING TEMPERATURES ACROSS THE NORTHERN COUNTIES TONIGHT... .DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO PLUMMET OVERNIGHT...AND SOME AREAS OVER THE BRUSH COUNTRY AND KENEDY COUNTY WILL EXPERIENCE TEMPERATURES AT OR BELOW THE FREEZING MARK FOR SEVERAL HOURS. VERY RURAL AND ISOLATED AREAS OF ZAPATA...NORTHERN STARR AND NORTHERN HIDALGO COUNTIES MAY ALSO EXPERIENCE FREEZING TEMPERATURES FOR AN HOUR RIGHT AROUND SUNRISE TOMORROW. TXZ249>251-281230- /O.CON.KBRO.FZ.W.0008.111128T0700Z-111128T1400Z/ JIM HOGG-BROOKS-KENEDY- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS...SARITA 1020 PM CST SUN NOV 27 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST MONDAY... * TEMPERATURES...WILL DECREASE TO 32 DEGREES OR BELOW FOR 2 TO 4 HOURS FROM AROUND 3 AM TO 7 AM EARLY MONDAY MORNING. MINIMUM TEMPERATURES WILL DECREASE TO BETWEEN 30 AND 32 DEGREES WITH SOME OPEN RANGE LAND POSSIBLY RECORDING TEMPERATURES BELOW 30 DEGREES JUST BEFORE SUNRISE MONDAY. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$
737 WWUS74 KBRO 281012 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 412 AM CST MON NOV 28 2011 ...FREEZING TEMPERATURES POSSIBLE ACROSS THE NORTHERN COUNTIES... .DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO PLUMMET...AND SOME AREAS OVER THE BRUSH COUNTRY AND KENEDY COUNTY WILL EXPERIENCE TEMPERATURES AT OR BELOW THE FREEZING MARK FOR SEVERAL HOURS. VERY RURAL AND ISOLATED AREAS OF ZAPATA...NORTHERN STARR AND NORTHERN HIDALGO COUNTIES MAY ALSO EXPERIENCE FREEZING TEMPERATURES FOR AN HOUR RIGHT AROUND SUNRISE THIS MORNING. TXZ249>251-281400- /O.CON.KBRO.FZ.W.0008.000000T0000Z-111128T1400Z/ JIM HOGG-BROOKS-KENEDY- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS...SARITA 412 AM CST MON NOV 28 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURES...WILL DECREASE TO 32 DEGREES OR BELOW FOR 2 TO 4 HOURS FROM AROUND 3 AM TO 7 AM EARLY THIS MORNING. MINIMUM TEMPERATURES WILL DECREASE TO BETWEEN 30 AND 32 DEGREES WITH SOME OPEN RANGE LAND POSSIBLY RECORDING TEMPERATURES BELOW 30 DEGREES JUST BEFORE SUNRISE TODAY. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS... AND BRING PETS INDOORS. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this freeze warning went out at Nov 27, 1:52 PM CST, 26 minutes earlier.
Area forecast discussion, Nov 27, 1:52 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
152 PM CST SUN NOV 27 2011
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...HIGH PRESSURE WILL
SIT OVER THE REGION TODAY RESULTING IN COOLER AND DRIER CONDITIONS
FOR THE SHORT TERM. BREEZY NORTHWEST WINDS WILL PREVAIL THROUGH
THIS AFTERNOON AND WILL DECREASE QUICKLY THIS EVENING AND
OVERNIGHT. OVERNIGHT LOWS WILL BE THE COLDEST THE REGION HAS SEEN
THIS SEASON WITH 30S INLAND AND LOWER 40S ALONG THE COAST. A
FREEZE WATCH IS IN EFFECT FOR THE NORTHERN FOUR COUNTIES OF THE
CWA TONIGHT. TEMPERATURES WILL REBOUND ON MONDAY WITH AFTERNOON
HIGHS REACHING THE 70S.
.LONG TERM /TUESDAY THROUGH SUNDAY/...THE LARGE MID LEVEL LOW OVER
THE TENNESSEE RIVER VALLEY WILL EJECT OUT TO THE NORTHEAST ON
TUESDAY. THE ECMWF AND THE GFS ARE IN FAIRLY GOOD AGREEMENT AND
BOTH INDICATE THAT ANOTHER MID LEVEL SHORT WAVE WILL DIVE
SOUTHEAST ACROSS THE DESERT SW TUESDAY AND WEDNESDAY. THIS FEATURE
WILL SEND ANOTHER COLD FRONT INTO THE RIO GRANDE VALLEY LATE
TUESDAY AND EARLY WEDNESDAY. BY LATE WEDNESDAY ANOTHER STRONG MID
LEVEL TROUGH OVER THE PACIFIC NORTHWEST DIVES SOUTH ALONG THE
ROCKIES. A CUT OFF LOW THEN FORMS OVER SOUTHERN CALIFORNIA ON
THURSDAY. THE LOW THEN MOVES ACROSS NORTHERN MEXICO AND DESSERT
SOUTHWEST LATE THURSDAY THROUGH SUNDAY. THIS WILL MAINTAIN AN
UNSETTLED COOL WEATHER PATTERN WITH WINDS BACKING NORTHEAST TO
EAST KEEPING CLOUDS AND A CHANCE OF SHOWERS IN THE FORECAST FOR
THE END OF THE WEEK AND INTO THE WEEKEND.
THE SERIES OF MID LEVEL TROUGHS/CLOSED LOWS WILL MAINTAIN THE FAIRLY
COOL AND DRY AIRMASS OVER DEEP SOUTH TEXAS. TEMPERATURES TUESDAY
THROUGH THURSDAY ARE EXPECTED TO BE NEAR OR A LITTLE BELOW CLIMO FOR
FOR THIS TIME OF YEAR. DRY CONDITIONS WILL CONTINUE THROUGH LATE
WEEK AS MOISTURE REMAINS FAIRLY LIMITED. DEEP LAYER MOISTURE SLOWLY
BEGINS TO INCREASE BY THE WEEKEND AS THE MID LEVEL LOW FROM NW
MEXICO APPROACHES DEEP SOUTH TEXAS. PRECIPITABLE WATER VALUES WILL
BE INCREASING ON THURSDAY INTO FRIDAY. PRECIPITABLE WATER VALUES ON
FRIDAY WILL BE APPROACHING AN INCH AND NEAR 1.50 BY SUNDAY. RAIN
CHANCES WILL BE INCREASING LATER IN THE WEEK WITH 20 POPS ON
THURSDAY AND 30 POPS FRIDAY THROUGH THE WEEKEND.
&&
.MARINE /TONIGHT THROUGH MONDAY NIGHT/...HIGH PRESSURE OVER THE
REGION IS MAINTAINING A TIGHT PRESSURE GRADIENT FOR THE LOWER
TEXAS COASTAL WATERS RESULTING IN STRONG AND GUSTY WINDS. A GALE
WARNING FOR THE GULF WILL CONTINUE THROUGH 3 PM DUE TO FREQUENT
GALE FORCE GUSTS. WINDS AND SEAS WILL START TO DECREASE AND
IMPROVE THIS EVENING THROUGH MONDAY.
TUESDAY THROUGH THURSDAY...A LIGHT TO MODERATE PRESSURE GRADIENT
OVER THE MARINE AREA WILL RESULT IN LOW WINDS AND SEAS THROUGH
THURSDAY. DO NOT ANTICIPATE ANY SCA CONDITIONS DURING THE PERIOD.
&&
.FIRE WEATHER...DEW POINTS IN THE TEENS AND TWENTIES...VERY LOW
RELATIVE HUMIDITY VALUES COMBINED WITH STRONG NORTHWEST WINDS AT
20 FEET THIS AFTERNOON WILL MAINTAIN A RED FLAG WARNING FOR ALL
AREAS UNTIL 6 PM.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 43 69 52 76 / 0 0 0 10
BROWNSVILLE 40 71 45 78 / 0 0 0 10
HARLINGEN 35 73 43 78 / 0 0 0 10
MCALLEN 34 76 44 79 / 0 0 0 10
RIO GRANDE CITY 34 74 45 79 / 0 0 0 10
SOUTH PADRE ISLAND 53 68 56 75 / 0 0 0 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM MIDNIGHT CST TONIGHT THROUGH MONDAY MORNING
FOR TXZ248>251.
RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR TXZ248>257.
WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR TXZ251-256-257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR GMZ150-155-170-
175.
GALE WARNING UNTIL 3 PM CST THIS AFTERNOON FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
58/63Hazardous weather outlook, Nov 27, 4:44 AM CST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 444 AM CST SUN NOV 27 2011 TXZ252>255-281045- STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- 444 AM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-281045- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 444 AM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. GALE WARNINGS FOR STRONG NORTH NORTHWEST WINDS ON THE LAGUNA MADRE AND ON THE GULF. HIGH SEAS ON THE GULF. SMALL CRAFT ADVISORIES WILL REPLACE GALE WARNINGS LATER TODAY AS WINDS DECREASE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORY CONDITIONS ON THE GULF MAY PERSIST INTO A PORTION OF MONDAY. A COLD FRONT TUESDAY MAY RESULT IN SMALL CRAFT ADVISORY CONDITIONS. ANOTHER COLD FRONT FRIDAY WILL PRODUCE STRONG NORTHEAST WINDS AND SMALL CRAFT ADVISORY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ251-256-257-281045- KENEDY-COASTAL WILLACY-COASTAL CAMERON- 444 AM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. WIND ADVISORY MID MORNING TO MID AFTERNOON. HIGH RISK OF RIP CURRENTS FOR AREA BEACHES. FREEZE WATCH FOR KENEDY COUNTY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FREEZING TEMPERATURES FOR KENEDY COUNTY THROUGH DAWN MONDAY. ELEVATED RISK OF RIP CURRENTS MONDAY...THEN ELEVATED RISK OFF AND ON FOR THE REMAINDER OF THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248>250-281045- ZAPATA-JIM HOGG-BROOKS- 444 AM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. FREEZE WATCH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 2:48 AM CST | Small Craft Advisory | BRO | 25 hr | |
| Nov 27, 4:09 AM CST | Wind Advisory | BRO | Kenedy | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.